My headache is gone, but my leg now hurts: Fatal Forty DDI: Methysergide, erythromycin, CYP3A4

Jessica D. Lorenz, Juraj Sprung, Wayne T. Nicholson

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This case discusses the pharmacokinetic interaction between methysergide and erythromycin resulting in vasospasm. Merthysergide is a cytochrome P450 3A4 substrate and erythromycin is a 3A4 inhibitor.

Original languageEnglish (US)
Title of host publicationA Case Approach to Perioperative Drug-Drug Interactions
PublisherSpringer New York
Pages321-325
Number of pages5
ISBN (Electronic)9781461474951
ISBN (Print)9781461474944
DOIs
StatePublished - Sep 15 2015

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'My headache is gone, but my leg now hurts: Fatal Forty DDI: Methysergide, erythromycin, CYP3A4'. Together they form a unique fingerprint.

  • Cite this

    Lorenz, J. D., Sprung, J., & Nicholson, W. T. (2015). My headache is gone, but my leg now hurts: Fatal Forty DDI: Methysergide, erythromycin, CYP3A4. In A Case Approach to Perioperative Drug-Drug Interactions (pp. 321-325). Springer New York. https://doi.org/10.1007/978-1-4614-7495-1_67